# SDR 372PA0064

- Difficulty date: September 9, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 35,743 hours, 27,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BIN BS 767 AT STR 19 LT UPPER SIDE WALL PANEL SUPPORT ANGLE CRACKED.  REPLACED ANGLE PER SRM 51-10-02.
